Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
124 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Causes of liva skinlite cream

Premium Questions

Dr.  Rahul Kumar MD

Hi. .I am using skinlite cream 2% gor almost 2.5 years..I am facing reddish cheeks when exposed to sun.i have heard about ochronosis if used for years together.I have not yet developed any signs of it ... View answer

Answered by : Dr. Rahul Kumar ( Dermatologist)
Dr.  Nishad BN MD

Hi Doctor, I used Skinlite cream last one week on my face, but now white patches are appearing on my face below eyes. Is it because of any side effect? if yes what should I do? ... View answer

Answered by : Dr. Nishad BN ( General & Family Physician)
Dr.  Rahul Kumar MD

Hi doctor, I used skinlite for ten days and stopped using it after knowing its side effects, now my skin became dark and some dark layers are forming on my face (just like u apply some peel off mask ... View answer

Answered by : Dr. Rahul Kumar ( Dermatologist)
Dr. Kakkar S. MD

Hi sir, my wife has scar on phase, when she use skinlite cream it desolve the scar but when we stop to use this cream then again scars coming ... View answer

Answered by : Dr. Kakkar S. ( Dermatologist)
Dr. Sanjay Kumar Kanodia MD

hi...doctor i am also use skinlite creame the result is nice bt after my skin become very black how it is possible....plse tell me what haappend in my skin ...my skin is very black in that day.. ... View answer

Answered by : Dr. Sanjay Kumar Kanodia ( Dermatologist)

Public Forum Discussions

Dr. Akhtarhusian Ghausi MD

Hai sir I m using Luca skin lite cream some day back I noticed black patch on my nose and again I apply skin lite cream on effected area but it become red but not black patch gone away I have a thyroid ... View answer

Answered by : Dr. Akhtarhusian Ghausi ( General & Family Physician)
Dr. Nishith R S MD

Hello doctor, My skin is getting very dark, so i suggested by my friend that use skin light cream - liva for bright skin. I have started to use it almost two days. In meantime I have checked online about ... View answer

Answered by : Dr. Nishith R S ( Diabetologist)
Dr. Kakkar S. MD

have bought skinlite cram of liva without any doctors prescription. I want to knw is there any side effect in using this cream? What are the precautions I must take if I use this cream to get... View answer

Answered by : Dr. Kakkar S. ( Dermatologist)
Dr.           Kakkar S. MD

hello sir, i am using liva skinlite everyday at night since one month.i have got relevant change on my skin and i wanted to know if i will stop masarch this cream, should i get back to my original ... View answer

Answered by : Dr. Kakkar S. ( Dermatologist)
Dr. R.G. Joshi MD

Im XXXXXX, i have an dark area around my both sids lips , then i have used skin lite liva cream now its bcome very dark full my mouth got infected its looks acq uard, i can t go out with this face my ... View answer

Answered by : Dr. R.G. Joshi ( Dermatologist)

Mobile Questions and Answers

Dr. Kakkar S. MD

hi. Thanks for posting your concern at HCM Skinlite cream is a combination of Mometasone, tretinoin and Hydroquinone. It is usually prescribed by dermatologists for Melasma and Pigmentation over face Usage...

Dr.  Krunal Modi MD

Hello Welcome to HCM. Take very small frequently diet. Take very light breakfast and diet. Have some walk after food. Don't rest immediately after food. Take dinner very light. Drink plenty of fluids. Take lemon or orange...

Dr. Omprakash Ashokrao Deshmukh MD

See a dermatologist.